MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Model Number ACP
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still ongoing to determine the root cause of the event.
 
Event or Problem Description
The customer contacted the service assistance for a canoe ethernet communication or can problem (software issue).The distributor fse checked the modules and found that the track corner of the automation system was not responding.He found evidence of fire on one of track corner control boards and on the cables attached to the board.The malfunction occurred during the installation of the accelerator a3600 system, so the event did not impact any patient.Nobody in the laboratory noticed smoke nor had to intervene to extinguish the possible fire.There are no reports of adverse health consequences due to the fire and the smoke.
 
Additional Manufacturer Narrative
The impacted control board has been shipped back to inpeco for being analyzed by inpeco r&d department.The impacted board was affected by a non-conformity notified by board supplier.According to tests performed by inpeco r&d and supplier, the non-conformity leads to an overheating of the board, that cannot cause the increase of temperature such to create fire and smoke, but just the stopping of the track corner motor.It has been evaluated as improbable that the non-conformity is the only cause of the event: other factors of the laboratory environment and conditions have likely contributed to this specific event at acp.353.During the investigation, it was not possible to identify these factors nor during the internal tests performed by inpeco r&d.Given the above, the event has been evaluated as a singular not reproducible event, with no other occurrence received from the field.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key8707294
Report Number3010825766-2019-00006
Device Sequence Number11315567
Product Code CEM
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)190430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberACP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1